Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Elliptic pseudo differential operators degenerate on a symplectic submanifold


Authors: Bernard Helffer and Luigi Rodino
Journal: Bull. Amer. Math. Soc. 82 (1976), 619-622
MSC (1970): Primary 35H05, 35S05
DOI: https://doi.org/10.1090/S0002-9904-1976-14140-7
MathSciNet review: 0407435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Boutet de Monvel and F. Trèves, On a class of pseudodifferential operators with double characteristics, Invent. Math. 24 (1974), 1-34. MR 50 #5550. MR 353064
  • 2. B. Helffer, Invariants associés à une classe d'opérateurs pseudodifférentiels et applications à l'hypoellipticité, Ann. Inst. Fourier (Grenoble) (to appear). MR 413199
  • 3. B. Helffer, Sur une classe d'opérateurs hypoelliptiques à caractéristiques multiples, J. Math. Pures Appl. (to appear). MR 390839
  • 4. J. Sjöstrand, Parametrices for pseudodifferential operators with multiple characteristics, Ark. Mat. 12 (1974), 85-130, MR 50 #5236. MR 352749

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35H05, 35S05

Retrieve articles in all journals with MSC (1970): 35H05, 35S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14140-7

American Mathematical Society